Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Sep 1, 2020, 5:30 PM CDT for Roberts County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 5:30 PM CDT (22:30 UTC)
- Expired
- Sep 1, 2020, 10:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Roberts County, TX
The radar
The Amarillo radar (KAMA), 109 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
660
WGUS54 KAMA 012230
FFWAMA
TXC393-020130-
/O.NEW.KAMA.FF.W.0003.200901T2230Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
530 PM CDT Tue Sep 1 2020
The National Weather Service in Amarillo has issued a
* Flash Flood Warning for...
Central Roberts County in the panhandle of Texas...
* Until 830 PM CDT.
* At 530 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimated 2 to 3 inches of rain
has fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Central Roberts County
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
3584 10102 3577 10102 3574 10100 3572 10092
3574 10077 3576 10075 3580 10070 3584 10062
3588 10059 3593 10059 3597 10063 3599 10069
3600 10075 3600 10077
FLASH FLOOD...RADAR INDICATED
$$
DGW4 follow-up statements
340
WGUS74 KAMA 012316
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
616 PM CDT Tue Sep 1 2020
TXC393-020130-
/O.CON.KAMA.FF.W.0003.000000T0000Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
616 PM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR CENTRAL ROBERTS COUNTY...
At 616 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Estimated 3 to 5 inches of rain has
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Central Roberts County
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
3584 10102 3577 10102 3574 10100 3572 10092
3574 10077 3576 10075 3580 10070 3584 10062
3588 10059 3593 10059 3597 10063 3599 10069
3600 10075 3600 10077
FLASH FLOOD...RADAR INDICATED
$$
DGW976
WGUS74 KAMA 012359
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
659 PM CDT Tue Sep 1 2020
TXC393-020130-
/O.CON.KAMA.FF.W.0003.000000T0000Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
659 PM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR CENTRAL ROBERTS COUNTY...
At 659 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Estimated 4 and 7 inches of rain has
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Central Roberts County
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
3584 10102 3577 10102 3574 10100 3572 10092
3574 10077 3576 10075 3580 10070 3584 10062
3588 10059 3593 10059 3597 10063 3599 10069
3600 10075 3600 10077
FLASH FLOOD...RADAR INDICATED
$$
DGW159
WGUS54 KAMA 020112
FFWAMA
TXC393-020330-
/O.EXT.KAMA.FF.W.0003.000000T0000Z-200902T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
812 PM CDT Tue Sep 1 2020
The National Weather Service in Amarillo has extended the
* Flash Flood Warning for...
Central Roberts County in the panhandle of Texas...
* Until 1030 PM CDT.
* At 812 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimated 5 to 8 inches of rain
has fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Central Roberts County
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
3584 10102 3577 10102 3574 10100 3572 10092
3574 10077 3576 10075 3580 10070 3584 10062
3588 10059 3593 10059 3597 10063 3599 10069
3600 10075 3600 10077
FLASH FLOOD...RADAR INDICATED
$$
DGW607
WGUS74 KAMA 020325
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
1025 PM CDT Tue Sep 1 2020
TXC393-020335-
/O.EXP.KAMA.FF.W.0003.000000T0000Z-200902T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
1025 PM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR
CENTRAL ROBERTS COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
3584 10102 3577 10102 3574 10100 3572 10092
3574 10077 3576 10075 3580 10070 3584 10062
3588 10059 3593 10059 3597 10063 3599 10069
3600 10075 3600 10077
$$
FergusonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 3:18 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Sep 1, 3:18 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 318 PM CDT Tue Sep 1 2020 .MESOSCALE UPDATE... ...Severe weather possible today... * Synoptic Overview: Upper level trof over the Four Corners region will provide lift and west/southwest flow over the Panhandles this afternoon/evening. An already moist atmosphere south of a nearly stationary front from the southwest corner to the northeast TX Panhandle corner, will aid in easier convective initiation since the mid levels cleared out quickly this morning. Scattered thunderstorms are expected to result, with a decent chance for storms to be severe. Hail, and damaging wind will be the main threat, but heavy rain could lead to localized flooding, and isolated tornado/landspouts will be possible in the southeast. * Mesoscale: MCS in southeast OK could provide outflow boundary to the southeast Panhandles, which could either help/hinder storm chances. Shortwave ejecting out of the Four Corners, with the aid of a surface trof should provide ample lift along and east of the stationary front to aid in storm development. Along this boundary there will be favorable wind profiles for landspouts. But the very poor helicity values in play in the Sfc-1 and Sfc-3 struggle to support tornadic thunderstorms. Effective shear in the 30-40kt range would support some rotating storms, maybe even some organized storms. 18z AMA sounding indicates nearly no surface cap,but still a weak/moderate ML cap in place. ML CAPE values over 1000 J/kg would support strong to severe storms. Added lift from the right entrance region of the 250mb jet will continue to favor better storm development in the southeast. Elevated storms currently ongoing west of the Panhandles in NM and will track with the PVA wave into the western Panhandles over the next few hours. * Threats: Large hail up to 2" will be possible with storms, as well as wind gusts up to 70 mph. Localized flooding issues will be possible as well as PWAT's in the southeast are in the 1.50-2.00" range. So very heavy to torrential rain could be seen with some storms. As noted in the mesoscale section, isolated tornado/landspouts still possible due to low LCL's and interacting with localized boundaries from the stationary front, and possibly other storms. * Timing & Location: Storms are firing up now in the eastern Panhandles with a couple storms moving in from eastern New Mexico. Storms expected to continue through 10pm-midnight tonight. * Summary: Severe storms favored for this evening, with the greatest chances to the southeast, but all areas are favored to see some type of severe weather. All hazards are in play, but the tornado threat is more favored to be landspouts. && .LONG TERM...Wednesday night through Monday night... By Wednesday night the upper level shortwave trough will move off to the east over northern Texas and Oklahoma. This will carry the shower and thunderstorm activity from today and tomorrow out of the combined Panhandles Wednesday night. H5 high pressure will build in over CA, NV, AZ, UT, CO, and NM, with the eastern fringe over the FA. The FA will experience mostly northerly to northeast flow aloft as the area becomes dry until about next Monday night when the next system moves in. Temperatures will be near normal to slightly above normal on Thursday, with highs in the upper 80s and lows in the lower 60s until around Monday night when next upper level trough digs down into the area. There are disagreements between models on the exact timing and path of this trough and associated surface cold fronts. Have stuck with the NBM for PoPs and Temps in the extended forecast. This is when chance PoPs return to the Panhandles as well as an introduction to below normal temperatures behind a cold front. Sometime between Monday night and Tuesday night there looks to be a pretty stout surface cold front possible with very breezy winds behind the front. Still too far out to know if any wind highlights will be needed. Hoffeditz && .AVIATION...18Z TAFS... VFR/IFR conditions expected over the next 24 hours, with KAMA having the most impacts. That will not remove KDHT and KGUY from any threats. It's just a better chance for KAMA. Storms expected to develop around the Panhandles over the next 6 hours, and if storms impact the terminals, we expect that storms will bring cig's down to 2kft, maybe a bit lower, and vis down to 5SM. Right now only going TEMPO at KAMA, as KDHT and KGUY are lower confidence and will be dealt with via amendments. Overall, cigs look to be around 7-10kft when storms not around as we cloud up later. Winds will be northwesterly for KDHT and KGUY, with a southwest wind and KAMA transitioning to northwest. Outflow's from storms in TAF site vicinities can always create a temporary wind shift, away from the prevailing winds. Weber && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 62 83 59 92 60 / 60 50 0 0 0 Beaver OK 62 85 60 92 59 / 50 20 0 0 0 Boise City OK 57 84 57 87 55 / 20 10 0 0 0 Borger TX 64 87 62 95 63 / 60 40 0 0 0 Boys Ranch TX 61 86 59 94 59 / 50 40 0 0 0 Canyon TX 61 83 58 92 59 / 60 50 5 0 5 Clarendon TX 65 80 62 89 63 / 70 60 5 5 5 Dalhart TX 57 84 56 89 55 / 40 20 0 0 0 Guymon OK 59 84 59 89 57 / 40 10 0 0 0 Hereford TX 62 84 59 93 59 / 50 40 5 0 0 Lipscomb TX 63 84 62 92 61 / 70 30 0 0 0 Pampa TX 63 83 61 92 61 / 60 50 0 0 0 Shamrock TX 66 81 63 89 63 / 80 60 5 5 5 Wellington TX 67 83 64 92 64 / 70 60 10 5 5 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 89/36/89
Hazardous weather outlook, Sep 1, 3:55 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 355 PM CDT Tue Sep 1 2020 OKZ001>003-TXZ001>020-317-020900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 355 PM CDT Tue Sep 1 2020 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible today and tonight. Some thunderstorms may become severe with large hail and damaging winds the main threat. Isolated tornado and or landspout will be possible this evening. Some storms may produce very heavy rain, and there could be some localized flooding issues with storms. A Severe Thunderstorm Watch is in effect for portions of the southern and eastern Panhandles until 10 PM this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible for the southern Panhandles Wednesday morning, and are not expected to return again until Monday evening. Chances for thunderstorms reaching severe limits are low. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening across the Panhandles.
In the hours before
Special weather statement, Sep 1, 3:45 PM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Amarillo TX 345 PM CDT Tue Sep 1 2020 TXZ013-018-012115- Carson TX-Armstrong TX- 345 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG AND SOUTHWESTERN CARSON COUNTIES UNTIL 415 PM CDT... At 345 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles east of Washburn, or 8 miles northwest of Claude, moving east at 15 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Panhandle, Claude and Washburn. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3509 10158 3526 10160 3537 10134 3511 10118 TIME...MOT...LOC 2045Z 255DEG 12KT 3520 10146 TLH
Local storm report, Sep 1, 4:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 N SLAPOUT 36.63N 100.12W
09/01/2020 M0.75 INCH BEAVER OK TRAINED SPOTTER
&&
EVENT NUMBER AMA2000605
ANDRADESpecial weather statement, Sep 1, 4:29 PM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Amarillo TX 429 PM CDT Tue Sep 1 2020 TXZ017-018-317-012200- Palo Duro Canyon TX-Randall TX-Armstrong TX- 429 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES UNTIL 500 PM CDT... At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Happy, or 10 miles southeast of Canyon, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Palo Duro Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for the Panhandle of Texas. LAT...LON 3475 10199 3490 10199 3502 10163 3475 10160 TIME...MOT...LOC 2129Z 249DEG 24KT 3485 10183 TLH
Special weather statement, Sep 1, 4:55 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Amarillo TX
455 PM CDT Tue Sep 1 2020
TXZ008>010-012230-
Hemphill TX-Hutchinson TX-Roberts TX-
455 PM CDT Tue Sep 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUTCHINSON...ROBERTS
AND NORTHWESTERN HEMPHILL COUNTIES UNTIL 530 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Miami, moving east at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Canadian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3580 10029 3563 10131 3591 10132 3606 10046
3606 10038
TIME...MOT...LOC 2155Z 255DEG 9KT 3583 10080
TLHSpecial weather statement, Sep 1, 4:58 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Amarillo TX 458 PM CDT Tue Sep 1 2020 TXZ012-013-017-018-317-012230- Potter TX-Palo Duro Canyon TX-Randall TX-Carson TX-Armstrong TX- 458 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...NORTHEASTERN RANDALL...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES UNTIL 530 PM CDT... At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles east of Lake Tanglewood, or 11 miles southeast of Amarillo, moving northeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Amarillo, Claude, Lake Tanglewood, Washburn, Palo Duro Canyon and Timbercreek Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for the Panhandle of Texas. LAT...LON 3491 10177 3504 10189 3541 10147 3508 10120 TIME...MOT...LOC 2157Z 242DEG 17KT 3507 10168 TLH
Special weather statement, Sep 1, 5:03 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Amarillo TX 503 PM CDT Tue Sep 1 2020 TXZ006-011-012-016-017-012230- Hartley TX-Potter TX-Randall TX-Deaf Smith TX-Oldham TX- 503 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...CENTRAL OLDHAM...NORTHEASTERN DEAF SMITH...SOUTHWESTERN POTTER AND SOUTHWESTERN HARTLEY COUNTIES UNTIL 530 PM CDT... At 503 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 15 miles southeast of Romero to 3 miles west of Vega. Movement was southeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Vega and Wildorado. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for the Panhandle of Texas. LAT...LON 3562 10239 3506 10201 3526 10263 3578 10291 TIME...MOT...LOC 2203Z 298DEG 39KT 3563 10269 3525 10249 TLH
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:24 PM CDT | Special Weather Statement | AMA | Hemphill | 36 min |
| Sep 1, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 63 min |
| Sep 1, 3:44 PM CDT | Special Weather Statement | AMA | Deaf Smith | 31 min |
| Sep 1, 3:45 PM CDT | Special Weather Statement | AMA | Carson | 30 min |
| Sep 1, 4:26 PM CDT | Areal Flood Advisory | AMA | Hemphill, Roberts | 3 hr |
| Sep 1, 4:29 PM CDT | Special Weather Statement | AMA | Randall | 31 min |
| Sep 1, 4:55 PM CDT | Special Weather Statement | AMA | Roberts | 35 min |
| Sep 1, 4:58 PM CDT | Special Weather Statement | AMA | Armstrong | 32 min |
| Sep 1, 5:03 PM CDT | Special Weather Statement | AMA | Oldham | 27 min |
| Sep 1, 5:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 37 min |
| Sep 1, 5:12 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 78 min |
| Sep 1, 5:43 PM CDT | Special Weather Statement | AMA | Potter | 32 min |
| Sep 1, 5:52 PM CDT | Special Weather Statement | AMA | Hutchinson | 23 min |
| Sep 1, 6:03 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 57 min |
| Sep 1, 6:05 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 55 min |
| Sep 1, 6:16 PM CDT | Special Weather Statement | AMA | Ochiltree | 59 min |
| Sep 1, 6:18 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley | 57 min |
| Sep 1, 6:46 PM CDT | Special Weather Statement | AMA | Hutchinson | 44 min |
| Sep 1, 6:54 PM CDT | Special Weather Statement | AMA | Hutchinson | 66 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.